# SDR SWAA2022111661304

- Difficulty date: October 18, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED BTW LBL 0.07 TO LBL 24.82 AND BS 540 CENTER SECTION.  REPLACED THE WEB IAW SRM 51-10-02 ITEM 9, SRM 51-40-02, AND DWG 143A0060 SHEET 35; REV A.
